# SDR LR7A05205

- Difficulty date: November 29, 2005
- Submitted: December 3, 2005
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 36,759 hours, 22,150 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 34004314
- Condition: Cracked
- Location: Fs 477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK PER HB5301, FOUND FWD ATTACH FRAME CRACKED AFTER REMOVAL OF FWD CENTER PRESSURIZED FAIRING AT FS477, WL286, LBL18 - RBL18.  REPLACED FRAME SECTION IAW SMP583 CH 51-60 & 51-70. DRG 5340179-501. MEA 382-53-05-104, NR 2084.
